A prime-to-p Version of Grothendieck's Anabelian Conjecture for Hyperbolic Curves over Finite Fields of Characteristic p>0
Publications of the Research Institute for Mathematical Sciences
European Mathematical Society
In this paper, we prove a prime-to-p version of Grothendieck’s anabelian conjecture for hyperbolic curves over finite fields of characteristic p>0, whose original (full profinite) version was proved by Tamagawa in the affine case and by Mochizuki in the proper case.
Copyright © 2009 EMS Publishing House
Copyright © 2009 Research Institute for Mathematical Sciences, Kyoto University
Vol. 45 (1), pp. 135 - 186